American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62G30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Joel E. Cohen. Generalized minimax and maximin inequalities for order statistics and quantile functions. Proc. Amer. Math. Soc. 141 (2013) 2515-2517.
Abstract, references, and article information
View Article: PDF

[2] I. G. Bairamov and M. K. Khan. On exceedances of record and order statistics. Proc. Amer. Math. Soc. 135 (2007) 1935-1945. MR 2286107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Y. Gordon, A. E. Litvak, C. Schütt and E. Werner. On the minimum of several random variables. Proc. Amer. Math. Soc. 134 (2006) 3665-3675. MR 2240681.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Lutz Mattner. Minimal sufficiency of order statistics in convex models. Proc. Amer. Math. Soc. 129 (2001) 3401-3411. MR 1845019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Miklós Csörgo, Lajos Horváth and Piotr Kokoszka. Approximation for bootstrapped empirical processes. Proc. Amer. Math. Soc. 128 (2000) 2457-2464. MR 1676287.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. Franco and J. M. Ruiz. Characterization based on conditional expectations of adjacent order statistics: A unified approach. Proc. Amer. Math. Soc. 127 (1999) 861-874. MR 1610960.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1